About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 715026, 8 pages
http://dx.doi.org/10.1155/2013/715026
Research Article

Optimal Control for a Family of Systems in Novel State Derivative Space Form with Experiment in a Double Inverted Pendulum System

Department of Electrical Engineering, I-Shou University, Kaohsiung 84001, Taiwan

Received 13 June 2013; Accepted 29 July 2013

Academic Editor: Chang-Hua Lien

Copyright © 2013 Yuan-Wei Tseng and Jer-Guang Hsieh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuan-Wei Tseng and Jer-Guang Hsieh, “Optimal Control for a Family of Systems in Novel State Derivative Space Form with Experiment in a Double Inverted Pendulum System,” Abstract and Applied Analysis, vol. 2013, Article ID 715026, 8 pages, 2013. doi:10.1155/2013/715026